MedElevator Войти в исследования
← Поиск публикаций
CEN case reports · 2026

Durvalumab-associated membranous nephropathy: a case report and brief literature review.

СтатьяКлинический случайОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mizoguchi Ryotaro, Tashiro Takeshi, Sakakima Masanori

Аннотация

Immune checkpoint inhibitors can trigger renal immune-related adverse events, including glomerular disease. We report an 84-year-old man with non-small cell lung cancer who developed nephrotic syndrome after starting durvalumab. Proteinuria rose to 4+ four weeks into durvalumab therapy, and by week 6 serum albumin had fallen to 2.7 g/dL, prompting discontinuation. He was referred in January 2024 with serum albumin 2.0 g/dL and a urine protein-creatinine ratio of 13.57 g/gCr. Kidney biopsy demonstrated membranous nephropathy: capillary-wall thickening with spike formation on PAM, granular capillary-wall IgG on immunofluorescence, and scattered subepithelial deposits with widespread foot-process effacement on electron microscopy. IgG subclass staining showed a non-IgG4-dominant pattern (IgG1 > IgG4 > IgG2 > IgG3), supporting secondary MN in the setting of ICI exposure. Prednisolone 0.7 mg/kg/day (50 mg/day) was initiated, inducing complete remission by day 13, with sustained remission during taper to 5 mg/day. To our knowledge, this is the first report of de novo MN temporally associated with durvalumab; together with the available literature on ICI-associated MN, these findings support prednisolone (glucocorticoids) as a reasonable first-line therapy.

Предметные рубрики MeSH